New starter

Discussion in 'Lighter Life Forum' started by lola123, 8 January 2008 Social URL.

  1. lola123

    lola123 Silver Member

    Posts:
    677
    Likes Received:
    7
    Start Weight:
    14st7lb
    Goal Weight:
    11st5lb
    Diet:
    CD
    Begin next week, are the first three days the worst am really excited about starting this but can anyone let me know of the side effects. It doesn't send you mental does it??
     
  2. Avatar

    MiniMins.com Matched Content

  3. x-Katie-x

    x-Katie-x Gold Member

    Posts:
    7,169
    Likes Received:
    106
    Start Weight:
    17st7lb
    Current Weight:
    11st6lb
    Goal Weight:
    9st0lb
    Lost(%):
    6st1lb(34.69%)
    Diet:
    Exante
    Hi Lola, no it doesn't make you mental - well it's never done with me (I don't think!).

    Some people get bad headaches, feel tired or run down - others, me included, don't have any side effects at all - though now I've tempted fate saying that I'll probably get a killer headache tomorrow.

    Don't worry about doing the diet, if you do have any bad side effects they will only last for a couple of days and you can take painkillers.

    Good luck with it....
     
  4. lola123

    lola123 Silver Member

    Posts:
    677
    Likes Received:
    7
    Start Weight:
    14st7lb
    Goal Weight:
    11st5lb
    Diet:
    CD
    thanks katie
     
  5. united99

    united99 Full Member

    Posts:
    83
    Likes Received:
    7
    Start Weight:
    16st12lb
    Current Weight:
    16st2lb
    Lost(%):
    0st10lb(4.24%)
    Diet:
    Cambridge Weight Plan
    Hi Lola...

    The only thing I found was the headache but I suffer with those anyway !! I would suggest lowering your carbs before you start will make it easier in the first few days ...

    Good luck.

    Kirsty.
     
  6. leesy

    leesy Full Member

    Posts:
    204
    Likes Received:
    30
    Hey Lola - and welcome. I don't think it sent me mental, but apparently my grumpiness increased while I was in abstinence!

    Drink lots of water, and take pain killers if you get the headache - I also felt a little fuzzy headed for a few days, but it passes quickly and is pretty painless.

    Good luck next week,

    Leesy
    xox
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...